I take 100 mg of Zoloft.Dr. recently added 25 mg Elavil for nerve pain in elbow. Will these two cause reaction at these dosage levels?
If anything you'll be a little sedated. 25 mg of Elavil is a pretty small dose.It is however advisable to be cautious. Side effects can be increased and some of them can be serious. But like I said 25 mg is a small dose. It is the same dr who ordered both right? Did you get them from the same pharmacy? If so, the pharmacist would give you warnings.
This will depend on your body and how it reacts to the combination of drugs. With it being a low dose you may not notice anything.
However, caution is advised if sertraline (or other SSRIs) is prescribed with TCAs. Pharmacologic response and plasma TCA levels should be monitored more closely whenever sertraline is added to or withdrawn from therapy in patients stabilized on their existing antidepressant regimen, and the TCA dosage adjusted as necessary. Patients should be monitored closely for signs and symptoms of TCA toxicity (e.g., sedation, dry mouth, blurred vision, constipation, urinary retention) and/or excessive serotonergic activity (e.g., CNS irritability, altered consciousness, confusion, myoclonus, ataxia, abdominal cramping, hyperpyrexia, shivering, pupillary dilation, diaphoresis, hypertension, and tachycardia).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Elavil for neuralgia - anyone had side effects, could this replace meds for insomnia / panic attacks
Posted 29 May 2011 • 1 answer
Posted 26 Jun 2013 • 5 answers
Posted 28 Sep 2015 • 4 answers
Posted 21 Dec 2016 • 1 answer